# SDR 96UAL900876

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Engine: Ge CFM56*
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 10620475
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER LIFT OFF GOT STICK SHAKER, AIRSPEED INCREASING TO 190 KNOTS.  LEADING EDGE FLAP TRANSIT LIGHT ON FOR 5 TO 10 SECONDS, THEN BACK TO NORMAL GREEN.  STICK SHAKER CONTINUED THROUGHOUT FLIGHT, MASTER CAUTION DID NOT UNTIL RECALLED AND STAYED ON THE REMAINDER OF FLIGHT.  *S/D*  THE LEFT STALL WARNING ANGLE OF AIRFLOW SENSOR WAS FOUND DAMAGED.  REPLACED DAMAGED SENSOR, SYSTEM CHECKS OK.
